Asian Journal of Mathematics

On the Reductive Borel-Serre Compactification, III: Mixed Hodge Structures

Steven Zucker

Abstract

We establish a procedure for constructing compatible mixed Hodge structures for the cohomology of various topological compactifications of locally symmetric varieties, notably ones that are not algebraic varieties. This is carried out in full for the case of the reductive Borel-Serre compactification, and conditionally for the excentric compactifications.

Article information

Source
Asian J. Math., Volume 8, Number 4 (2004), 881-912.

Dates
First available in Project Euclid: 13 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1118669705

Mathematical Reviews number (MathSciNet)
MR2127953

Zentralblatt MATH identifier
1082.22008

Citation

Zucker, Steven. On the Reductive Borel-Serre Compactification, III: Mixed Hodge Structures. Asian J. Math. 8 (2004), no. 4, 881--912. https://projecteuclid.org/euclid.ajm/1118669705


Export citation